On buffered threshold GARCH models

Pak Hang LO, Wai Keung LI, Philip L. H. YU, Guodong LI

Research output: Contribution to journalArticles

2 Citations (Scopus)

Abstract

This paper proposes a conditional heteroscedastic model with a new piecewise linear structure such that the regime-switching mechanism has a buffer zone where regime-switching is delayed. Gaussian quasi-maximum likelihood estimation (QMLE) is considered, and its asymptotic behaviors, including strong consistency and the asymptotic distribution, are derived. Its finite sample performance is evaluated by Monte Carlo simulation experiments, and an empirical example is reported to give further support to the new model. Copyright © 2016 Institute of Statistical Science.
Original languageEnglish
Pages (from-to)1555-1567
JournalStatistica Sinica
Volume26
DOIs
Publication statusPublished - Oct 2016

Citation

Lo, P. H., Li, W. K., Yu, P. L. H., & Li, G. (2016). On buffered threshold GARCH models. Statistica Sinica, 26, 1555-1567. doi: 10.5705/ss.2014.098t

Keywords

  • Buffered threshold model
  • GARCH model
  • QMLE
  • Threshold model

Fingerprint Dive into the research topics of 'On buffered threshold GARCH models'. Together they form a unique fingerprint.